External approximation of bifurcation problems
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 20 (1986) no. 1, p. 25-46
@article{M2AN_1986__20_1_25_0,
     author = {Demirska, Ewa},
     title = {External approximation of bifurcation problems},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {20},
     number = {1},
     year = {1986},
     pages = {25-46},
     zbl = {0587.65041},
     mrnumber = {844515},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1986__20_1_25_0}
}
Demirska, Ewa. External approximation of bifurcation problems. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 20 (1986) no. 1, pp. 25-46. http://www.numdam.org/item/M2AN_1986__20_1_25_0/

[1] J. P. Ubin, Approximation of Elliptic Boundary Value Problems, John Wiley Sons, Inc. 1972. | Zbl 0248.65063

[2] F. Chatelin, Convergence of Approximation Methods to Compute Eigenelements SIAM JNA 10 (1973) 939-948. | MR 349004 | Zbl 0266.65048

[3] E. Demirska, Aproksymacja rozwiazan równan funkcyjnych nieliniowich, Ph. D's thesis, Politechnika Warszawska, 1984.

[4] J. Descloux, N. Nassif, J. Rappaz, On Spectral approximation, R.A.I.R.O. Numer. Anal. 12 (1978) 97-119. | Numdam | MR 483400 | Zbl 0393.65024

[5] J. Descloux, J. Rappaz, On the Numerical Approximation of Solution Branches of Nonlinear Equations, Rapport, Département de Mathématiques, EPFL 1981. | MR 684829

[6] J. Descloux, J. Rappaz, Approximation of Solution Branches of Nonlinear Equations, R.A.I.R.O. Numer. Anal. 16 (1982) 319-349. | Numdam | MR 684829 | Zbl 0505.65016

[7] R. Moore, A. Spence, The Convergence of Operator Approximation at Turning Points, IMA JNA 1 (1981) 23-38. | MR 607244 | Zbl 0473.65032

[8] T. Reginska, External Approximation of Eigenvalue Problems in Banach Spaces, R.A.I.R.O. Numer. Anal. 18 (1984) 161-174. | Numdam | MR 743883 | Zbl 0554.65043

[9] T. Reginska, External Approximation of Eigenproblems for Ordinary Differential Operators, Preprint 292, Institute of Mathematics, Polish Academy of Science, 1984.

[10] T. Reginska, Superconvergence of Eigenvalue External Approximation for Ordinary Differential Operators, submitted for publication. | Zbl 0619.65076

[11] R. Temam, Numerical Analysis, Dordrecht 1973, D. Reidel, Publ. Co. | MR 347099 | Zbl 0261.65001

[12] R. Weiss, Bifurcation in Difference Approximation to Two-Point Boundary Value Problems, Math. Comp. 29 (1975) 746-760. | MR 383763 | Zbl 0327.65063